Bivariate Bernstein type operators


Bascanbaz-Tunca G., İNCE İLARSLAN H. G., ERENÇİN A.

APPLIED MATHEMATICS AND COMPUTATION, vol.273, pp.543-552, 2016 (SCI-Expanded) identifier identifier

Abstract

In this paper, we introduce bivariate extension of Bernstein type operators defined in [11], We show that these operators preserve some properties of the original function f, such as Lipschitz constant and monotonicity. Furthermore, we present the monotonicity of the sequence of bivariate Bernstein type operators for n when f is tau-convex. (C) 2015 Elsevier Inc. All rights reserved.